MAUDE Adverse Event Report: GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO., LT OXYGEN CONCENTRATOR

GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO., LT OXYGEN CONCENTRATOR
Model Number R-DOC5200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 12/8/2023, dalton has been notified by customer (b)(6), (b)(4).He stated that the oxygen concentrator they purchased from dalton was on fire and patient is a smoker.The serial no.Of the oxygen concentrator is (b)(6).He didn't release patient information to us.
 
Event or Problem Description
On 8/1/2024, (b)(6) from our business department received the american customer dalton medica mail (feedback information no.: (b)(4)) feedback, that is, there are users complained about the purchase of oxygen concentrator product fire, product model: r-doc5200, serial number (b)(6), and provided the pictures of the shell of the product that had caught fire.After receiving the email, louis from sales deaprtment asked dalton medica by email on 12/1/2024 for information related to this incident as follows : a.Inquiring whether dalton medica has reported the mdr accident report to the fda and if so, whether the corresponding mdr incident report document can be sent to us? b.Asked dalton medica, does the users could return the defective equipment? c.Was the unit being treated when it caught fire? what was the user's flow rate setting? d.Was the unit being treated when it caught fire? what was the user's flow rate setting? e.What product components were damaged after the fire in the equipment? can the equipment be reused? f.Was it possible for the user to return the equipment to us for investigation after the fire? g.Were any patients injured when the equipment caught fire? h.Did the equipment fire result in damage to other patient property? and inform dalton medica company to notify the user to seal the product and also suggest dalton medica provide a new device for the user to use or return the equipment (model: r-doc5200, serial number: (b)(6) to the manufacturer for repairs.However, on 20/1/2024, louis received an email from dalton medica, which only provided the fda 3500a report that they (as the importer) had filed, with no other information about the user or the use of the device at the time of the fire.In the 3500a report that dalton medica submitted to the fda, the details of the incident were described below: on 12/8/2023 dalton has been notified by customer adria gomex of medme services corporation in el paso tx 79902.He stated that the oxygen concentrator they purchased from dalton was on fire and patient is a smoker.The serial no.Of the oxygen concentrator is (b)(6).At the same time, dalton medica informed via email that the new product has been provided to the users, but they are unwilling to return the faulty equipment.Louis from our business department found that the product serial number (b)(6) in the 3500a report that dalton medica had submitted to the fda did not match the serial number of the product that they had sent in their 8/1/2024 email.Louis then confirmed with dalton medica again by email on 21/1/2024 that the serial number of the product that caught fire was (b)(6).On 22/1/2024, louis inquired about the sales order list based on the serial number of the product, (b)(6), and ascertained that the order number of the product of the incident was: (b)(6), and initially determined that the batch number of the product was 20230716.Su zhan hui, r&d department, submitted the fda 3500a report on the basic of tentatively confirmed product batch number on 24/1/2024.

Brand Name
OXYGEN CONCENTRATOR
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO., LT
guangzhou, guangdong CN 51 0540
CH  CN 510540
Manufacturer (Section G)
GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO., LT
guangzhou, guangdong CN 51 0540
CH   CN 510540
Manufacturer Contact
zhanhui su
guangzhou, guangdong CN 51-0540
CH   CN 510540
MDR Report Key18567979
Report Number3016809216-2024-00001
Device Sequence Number18204461
Product Code CAW
UDI-Device Identifier00815027012512
UDI-Public(01)00815027012512(10)20230715(11)230715
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR-DOC5200
Device Catalogue NumberR-DOC5200
Device Lot Number20230715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown